# SDR CA030113011

- Difficulty date: January 11, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 757251
- Engine: Rroyce RB211535E437
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Condition: Malfunctioned
- Location: Potable Water
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG BURNING ODOR AND LIGHT SMOKE IN AFT CABIN.  FAULT TRACED TO POTABLE WATER COMPRESSOR. CB FOUND POPPED. DEFERRED FOR REPLACEMENT. ELECTRICAL CONNECTOR REMOVED FROM COMPRESSOR.
